# SDR USAA950484

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 18,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED SIP INSPECTION REF 53-10-05, FOUND .5 INCH CRACK CENTER LINE BEAM VI FORWARD PRESSURE BULKHEAD. STOP DRILLED CRACK ENDS AND INSTALLED TWO ANGLE DOUBLERS PER USAIR EA 30058.  (W)
